# SDR B4MR97017

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 1050-1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP CHECK INSPECTION, FOUND STA 1050 TO 1070 LBL 40 SEAT TRACK CORRODED (OLD REPAIR).  REMOVED AND REPLACED SEAT TRACK IAW B727 SRM 51-10-1 AND 51-30-2.  CORROSION TASK CARD NUMBER C53-224-01.  NON-ROUTINE TASK CARD NUMBER 107834.
